Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by dj on August 19, 1999, at 1:48:26

From Jan. to June I was participating in a high intensity IT (information technology) program after spending the past few years battling major anxiety/depression with and without meds and counselling and with a variety of workshops and other activities -- yoga, etc...

Thought I had a handle on it but the return to intense studies in a new area which I found dry as dirt along with a younger more capable group of students found me reverting to intense phsyical and mental angst and barely making it through the first two terms -- with a couple of breaks thrown in to go do some workshops to attempt to break my apathetic and paraytic trance.

Been off for a month and a half attempting to put humpty dumpty back together again while most of my colleagues pursue worktems and I pursue some sense of coherence, meaning, purpose, rational and vision...

Still debating my return in a moth and whether my probs. can partially be attributed to the studies which I detest or is that my anxious/depressive/avoidance/rationalization cycle at work. Both I believe.

However the real killer is when I actually do sit and attempt to read some of this techno-material and spend four hours trancing out over 4 pages of info. (from a huge text -- one of many) and absorbing little if any...My brief recent flitrations with ADs only seem to excerbate the attention gaps and fatigue as well as adding other distractive symptoms such as those face deforming, head swallowing yawwwwnnnnsssssss...

So what's a poor and getting poorer and more befuddled guy do do??? Any ideas on AD alternatives to SSRIs (most of which I've tried and rejected, as they have me) such as Manerix that others might recommend from having good experiences. Seems to have had worked well for Bones except it made his obssessive thoughts more intense and JL's body rejected it altogether. Anyone have any good experiences with this or others psychopharm. substances which left them more clear headed and focused.

Wierd thing about this zoning out while reading (which also happens sometimes when I've read too much about meds. here and elsewhere) is that generally it does not happen to me with other writing as long as it is generally well written which techie texts seem not to be as their language is so bizarre and foreign to this guy at least.

Anyway that's my rant for now. Can anyone relate? And any suggestions medicinal or not...???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dj thread:10331